Beth45

Member
  • Content count

    5
  • Joined

  • Last visited

About Beth45

  • Rank
    Member
  • Birthday 03/11/71

Profile Information

  • Gender
    female
  • Location
    Massachusetts
  • Interests
    None at the moment.

Recent Profile Visitors

165 profile views
  1. I used to keep up with hygiene but now that I am older and my depression is worse I just don't care to shower or put on clean clothes. Everything I do takes so much energy and I can barely take care of my 2 cats let alone wipe my ass and brush my teeth.
  2. Hi guys! So I met with the nurse practitioner and she was nice and actually listed to me! I told her about the Cymbalta pooping out and getting terrible night sweats to the point I was scratching my head and it was starting to bleed. She gave me some options and I chose to slowly wean off the Cymbalta and I increased the Prozac to 30mgs. I see her in a month to discuss how I am feeling and explore going on Vyvance to help with the eating disorder and my treatment resistant depression. I felt good leaving her office and I haven't felt like that in a long while. Thank you all for reading and responding to my post. It's nice to know that their are other people out in the world that support and offer their opinions. Beth
  3. Hi Melissaw72, Thank you for responding! I appreciate the input. I plan on talking to this new nurse practitioner tomorrow and see what she has to say.
  4. Hi, I have been following along behind the scenes and now I would like to share a little bit about myself and get some advice. I have major depression, anxiety disorder, posttraumatic stress disorder, eating disorder. I am currently taking Cymbalta 60mgs, Prozac 20mgs and Klonopin .5 mgs. I changed psychiatrists a year ago and my new doctor weaned me off of Wellbutrin XL 150mgs and started me on the Cymbalta and I was feeling better, had energy, started taking care of myself and eating better and even joined the gym! The doctor started me on 20mgs and wanted me to work up to 60mgs. I am sensitive to medications so I need to start out slowly. I increased the Cymbalta to 30mgs and stopped because it was working for me. It was taking away my appetite and I didn't even want to drink liquids and I could go all day without food and water. I knew that was not good especially not hydrating myself. It started to poop a few months later and I was going back to my negative ways and habits of eating junk food, isolating and having tons of negative thoughts swirling around in my head. By that time my doctor was moving his practice to another hospital and he wasn't going to start seeing patients until March. I tried to stick it out but I was starting to feel like crap so I ended up making an appointment with a nurse practitioner at his old office. That was a huge mistake because she wanted to start me on something new and increase my current medications. I was not happy with that so I left and didn't go back to her. I was finally able to see my doctor in May!! I waited 6 months to see him. I told him about the Cymbalta and how it wasn't working well and seemed to poop out on me. He told me to increase it slowly up to 90mgs. He kept the Prozac and klonopin as is. Once I increased the Cymbalta I was starting to feel better and felt like I could function in life, well that was short lived. I got up to 80mgs and I started to have terrible night sweats just about every night. I would sweat so bad that I was getting dehydrated and brief dizzy spells during the day. I also noticed that it was starting to poop out on me. The sweats got so bad that I was scratching my scalp and it would bleed and get sore. I saw my doctor in September and told him what was going on with the side effects and he told me that the cause of the sweats were from the weather and that I shouldn't be sweating because i have been on the medication for a while. He also told me that he is leaving his practice and moving back to New York! Great!! Now what am I supposed to do? I made an appointment with another nurse practitioner at his old office and I see her soon. I was prescribed Prozac 20+ years ago and it worked great for a few years. I even lost 100 pounds. I haven't really felt those "sorta normal" feelings again until I started the Cymbalta but it just poops out to quickly. I have also tried Zoloft, Paxil, Prozac, welbutrin, impramine, busbar, effexor, lamictal, lexapro, and celexa, luvox. I feel like I am running out of options. Has anyone else had this problem before? Any advice on what I should do next? It took a long time to type this because I don't like to ask for help/advice. I would rather help everyone else except myself. Thank you for reading and responding to my post. Beth